MathSciNet Relay Station
MathSciNet bibliographic data
MR2569806 60K30 (90B15)
Kang, W. N.; Kelly, F. P.; Lee, N. H.; Williams, R. J. State space collapse and diffusion approximation for a network operating under a fair bandwidth sharing policy. Ann. Appl. Probab. 19 (2009), no. 5, 1719–1780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement